關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Stability and uniqueness of traveling waves for a discrete bistable 3-species competition system

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 107/2 數學系 郭忠勝 教授 期刊論文 發佈 Stability and uniqueness of traveling waves for a discrete bistable 3-species competition system , [107-2] :Stability and uniqueness of traveling waves for a discrete bistable 3-species competition system期刊論文Stability and uniqueness of traveling waves for a discrete bistable 3-species competition systemJong-Shenq Guo; Ken-Ichi Nakamura; Toshiko Ogiwara; Chin-Chin WuLattice dynamical system;Bistable;Traveling wave;Stability;UniquenessJournal of Mathematical Analysis and Applications 472(2), p.1534–1550We study the stability and uniqueness of nonzero speed traveling waves for a three-component lattice dynamical system. This system arises in the study of three species competition model in which there is no competition between the first and the third species. Under the bistable consideration, we first derive the strict monotonicity of nonzero speed traveling waves. Then some super-sub-solutions are constructed based on these strictly monotone traveling waves. Finally, utilizing the constructed super-sub-solutions, we prove the stability and uniqueness of nonzero speed traveling waves of this sys
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果